# SDR ASAA2017112822849

- Difficulty date: November 28, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 28,982 hours, 8,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85407
- Condition: Corroded
- Location: Bs 893-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR L-2 DOOR LOWER SILL INNER CHORD CORRODED IN SEVERAL AREAS. GROUNDED - YES. REMOVED CORROSION ON THE L2 LOWER SILL, INNER CHORD, ORIGINAL THICKNESS 0.080, REMOVED 0.017, REMAINING THICKNESS 0.063 AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-15-1A-1. REMOVED AND REPLACED WITH NEW INNER CHORD, PART 147A8540-7 IAW B737-800 SRM 51-40-02 AND BOEING DRAWING 147A8501 REV B SHEETS 91-92. DOT F496 REMOVED.
